Chromatic variants of the Erdos-Szekeres theorem on points in convex position

Devillers, O, Hurtado, F, Karolyi, G and Seara, C (2003) Chromatic variants of the Erdos-Szekeres theorem on points in convex position. Computational Geometry-Theory and Applications, 26 3: 193-208. doi:10.1016/S0925-7721(03)00013-0


Author Devillers, O
Hurtado, F
Karolyi, G
Seara, C
Title Chromatic variants of the Erdos-Szekeres theorem on points in convex position
Journal name Computational Geometry-Theory and Applications   Check publisher's open access policy
ISSN 0925-7721
Publication date 2003-11
Sub-type Article (original research)
DOI 10.1016/S0925-7721(03)00013-0
Volume 26
Issue 3
Start page 193
End page 208
Total pages 16
Language eng
Keyword point configurations
combinatorial convexity
Ramsey theory
Erdos-Szekeres theorem
Ramsey-Remainder
Geometric Graphs
Sets
Polygons
Version
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:32:09 EST by System User